# SDR DL72E991562

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 481-681, STRG 4R, SKIN LAP SPLICE, CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 481 AND 681 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 28      CRACKS ALONG THE PANEL LENGTH.  THE ENTIRE SKIN LAP SPLICE WAS CUTOUT AND REPAIRED WITH AN EXTERNAL SKIN DOUBLER PER ER/A 367751-14AD.
